# SDR AALA201907089008

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 55,828 hours, 15,853 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG022AD
- Condition: Unreliable
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS NR 2 ENG RUNS AFTER FUEL CTL. SWITCH OFF FOR 30 SEC. MAINTENANCEREMOVED AND REPLACED #2 ENGINE FUEL FLOW GOVERNOR IAW CARD 19L40073001, OPS AND LEAK CHECK GOOD. RT ENGING SHUT DOWN ON COMMAND.
